# SDR IPXA10562403

- Difficulty date: September 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1055-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL HAS DELAMINATION, DENTS AND EDGE DAMAGE UPPER & LOWER SURFACES BS 1100-1055 RBL 60-45.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G, B757-5100-33281-B.
